# SDR UALA2012073004102

- Difficulty date: July 29, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 56,743 hours, 21,196 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBD THRUST REVERSER C DUCT IS CRACKED AND CHIPS MISSING JUST AFT OF BLEED 7A.  CAN BE REPAIRED PER MT 78-10 EPOXY REPAIR.  COMPLETED PER MT 78-010.
